# SDR DL72E951158

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Sta 1167 Lbl44-4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1167 FLOOR AT LBL 44 TO LBL 49 CORRODED.  FOUND AT HMV.  REPAIRED PER SRM 53-10-8 FIG 10.
